# SDR 2008UALA03503

- Difficulty date: June 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 33,795 hours, 13,318 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: GA554912
- Condition: Failed
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG BLEED AIR TRIPPED OFF AND WOULD NOT RESET. RTFL.  *S/D*  BMC1 FAULTED 8HA1, AIR REGULATOR TRANSDUCER.  REPLACED AIR REGULATOR TRANSDUCER, 8HA1, OPS CHECKED NORMALLY.
